Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 18, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 19, 2014, 8:01 PM MDT for Cheyenne County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2014, 8:01 PM MDT (02:01 UTC)
- Expired
- May 19, 2014, 8:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 177 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 8:03 PM MDT | HAIL 0.75 | 8 Ne Sidney, NE | DIME SIZE HAIL ALONG WITH STRONG WINDS. |
| May 19, 8:04 PM MDT | HAIL 0.5 | 6 Ne Sidney, NE | MARBLE TO DIME SIZED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 3141 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS55 KCYS 200201
SVRCYS
NEC033-200245-
/O.NEW.KCYS.SV.W.0018.140520T0201Z-140520T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MDT MON MAY 19 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 845 PM MDT
* AT 756 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLTON...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LODGEPOLE AROUND 815 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 58 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 10261 4101 10261 4099 10263 4107 10299
4138 10305 4141 10263 4140 10261 4117 10261
4116 10260 4105 10260
TIME...MOT...LOC 0201Z 274DEG 31KT 4121 10282
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
068
WWUS55 KCYS 200212
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
812 PM MDT MON MAY 19 2014
NEC033-200245-
/O.CON.KCYS.SV.W.0018.000000T0000Z-140520T0245Z/
CHEYENNE NE-
812 PM MDT MON MAY 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CHEYENNE COUNTY UNTIL 845 PM MDT...
AT 808 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUNOL...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
CHEYENNE COUNTY.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 67 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4105 10261 4101 10261 4099 10263 4103 10281
4133 10284 4141 10263 4140 10261 4117 10261
4116 10260 4105 10260
TIME...MOT...LOC 0212Z 274DEG 31KT 4118 10266
HAIL...1.00IN
WIND...60MPH
$$
RUBIN756
WWUS55 KCYS 200228
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT MON MAY 19 2014
NEC033-200238-
/O.CAN.KCYS.SV.W.0018.000000T0000Z-140520T0245Z/
CHEYENNE NE-
828 PM MDT MON MAY 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEYENNE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4105 10261 4101 10261 4099 10263 4103 10281
4133 10284 4141 10263 4140 10261 4117 10261
4116 10260 4105 10260
TIME...MOT...LOC 0228Z 274DEG 31KT 4117 10248
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:57 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 19, 5:57 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 557 PM MDT MON MAY 19 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 300 PM MDT MON MAY 19 2014 FORECAST CHALLENGES ONCE AGAIN DEAL WITH SEVERE THUNDERSTORM CHANCES THIS AFTERNOON/EVENING. CURRENTLY...MAIN FRONTAL BOUNDARY EARLY THIS AFTERNOON LOOKS TO HAVE PUSHED WELL INTO CENTRAL COLORADO WITH NORTH TO NORTHEASTERLY SURFACE WINDS OVER THE PANHANDLE AND EXTREME EASTERN WYOMING. OVER HERE BY CHEYENNE AND ALONG THE LARAMIE RANGE...WE ARE EXPERIENCING A SOUTHWEST WIND...INDICATING A SECONDARY BOUNDARY LAYING UP AGAINST THE EAST SLOPES OF THE LARAMIE RANGE. WE ARE STARTING TO SEE SOME CONVECTION DEVELOPING ALONG THIS BOUNDARY ACROSS SOUTHERN GOSHEN AND PLATTE COUNTIES AS WELL AS SOUTHERN CONVERSE AND NIOBRARA COUNTIES AT 1 PM THIS AFTERNOON. LATEST WATER VAPOR IMAGERY SHOWING THE LOW PRESSURE SYSTEM THAT WILL IMPACT OUR WEATHER LATER THIS WEEK IS JUST ABOUT TO COME ONSHORE OF THE NORTHERN CALIFORNIA COAST LINE. FOR THIS AFTERNOON...LATEST SPC MESOANALYSIS STILL SHOWING SOME LOW LEVEL CAPPING OVER THE PANHANDLE AT 1930Z WITH 75 TO 100 J/KG CONVECTIVE INHIBITION ANALYZED. WOULD LIKE TO SEE MORE OF A NORTHEAST WIND OUT IN THE PANHANDLE TO GET SOME UPSLOPING MOISTURE HERE IN SOUTHEAST WYOMING. STILL THINK THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AND WILL KEEP THEM GOING IN THE FORECAST. LATEST CAPES ARE SLIGHTLY LOWER NOW WITH SBCAPES OF 600-800 J/KG HERE IN SOUTHEAST WYOMING AND 400 TO 500 J/KG IN THE SOUTHERN PANHANDLE. LATEST CIRA SATELLITE PRODUCT STILL SHOWS SOME PRETTY GOOD CELL DEVELOPMENT AFTER 21Z ACROSS EXTREME SOUTHEAST WYOMING AND SOUTHERN PANHANDLE. BY TUESDAY...UPPER LEVEL LOW FORECAST ON THE ECMWF LOOKS TO BE OVER SOUTHERN NEVADA TUESDAY AFTERNOON. BOUNDARY ALONG THE EAST SLOPES OF THE LARAMIE RANGE GETS MORE ENHANCED AS NORTHEASTERLY WINDS GET BETTER ESTABLISHED. LOOKING AT A FAIRLY GOOD UPPER LEVEL JET OF 65KTS OVER CENTRAL AND EASTERN COLORADO. ECMWF DEVELOPS WIDESPREAD SIGNIFICANT QPF OVER THE LARAMIE RANGE AND NORTHERN PORTIONS OF OUT CWFA. PROBABLY ANOTHER GOOD CHANCE FOR SCATTERED TO LOW END LIKELY SHOWERS DEVELOPMENT OVER THE CWFA TUESDAY AFTERNOON. GFS MUCH DRIER THAN THE ECMWF. WENT AHEAD WITH THE ECMWFS SOLUTION IN THE FORECAST FOR POPS. PRETTY MUCH THE SAME FOR WEDNESDAY AS UPPER LOW REMAINS OVER SOUTHERN NEVADA. UPPER RIDGE AXIS PRETTY MUCH BISECTING THE CHEYENNE CWFA WITH SOUTHEAST UPSLOPE FLOW OVER THE PANHANDLE UP TO THE EAST SLOPES OF THE LARAMIE RANGE. COULD BE ANOTHER CHANCE FOR SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON, .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 300 PM MDT MON MAY 19 2014 QUITE AN UNSETTLED PATTERN IN THE EXTENDED PERIOD WITH DIURNAL CHANCES OF SHOWERS AND TSTMS. MODELS ARE IN GOOD AGREEMENT AT SHOWING AN UPPER LOW ACROSS THE DESERT SOUTHWEST ON THURS AND FRI. WITH MOIST E TO SE UPSLOPE OVER THE PLAINS (DEWPOINTS IN THE 45-55F RANGE)...THE GFS SHOWS 1000-1500 J/KG OF CAPE ON THURS AND FRI AFTNS. THE PRIMARY THREAT FROM THESE STORMS WILL BE HEAVY RAIN DUE TO WEAK STEERING FLOW AND PW VALUES IN THE 0.75-1.00 INCH RANGE. THIS IS ABOUT QUITE HIGH FOR LATE MAY AND COMBINED WITH THEIR SLOW MOVEMENT...FLASH FLOODING COULD BE A CONCERN. LARGER MODEL DISAGREEMENT BEGINS TO SHOW UP BY THE WEEKEND. THE GFS IS FURTHER SOUTH AS IT MOVES THE CLOSED LOW EASTWARD OVER NEW MEXICO...WHEREAS THE ECMWF IS ACROSS COLORADO. THE COOLER ECMWF SOLN WOULD RESULT IN A MORE WIDESPREAD STRATIFORM RAIN EVENT AND SPREAD GOOD PRECIP CHANCES TO AREAS WEST OF THE LARAMIE RANGE. THE COMBINATION OF SNOW MELT AND CONSECUTIVE DAYS OF RAINFALL COULD POSE SOME HYDROLOGY CONCERNS FOR RIVERS WEST OF THE LARAMIE RANGE. WINDS THROUGHOUT THE EXTENDED WILL BE WEAK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON) ISSUED AT 550 PM MDT MON MAY 19 2014 VFR CONDITIONS THROUGH THE TAF PERIOD. ISOLATED TO SCATTERED SHOWERS AND TSTMS WILL CONTINUE OVER THE NEXT FEW HOURS...MAINLY ACROSS THE NEBRASKA PANHANDLE. GUSTY WINDS AND BRIEF HEAVY RAIN WILL BE POSSIBLE. NORTHEAST WINDS WILL BE 10-15 KTS OUTSIDE OF THE STORMS. ANOTHER ROUND OF SCATTERED SHOWERS AND TSTMS IS EXPECTED TOMORROW AFTERNOON WITH COVERAGE HIGHER OVER SOUTHEAST WY. && .FIRE WEATHER... ISSUED AT 300 AM MDT MON MAY 19 2014 MINIMAL FIRE WEATHER CONCERNS ARE EXPECTED THROUGH THE NEXT WEEK AS FUELS ARE IN GREEN UP ACROSS SOUTHEAST WYOMING AND NEBRASKA PANHANDLE. MORE WIDESPREAD RAIN CHANCES THROUGH THE WEEK AS A LOW PRESSURE SYSTEM MOVES INTO WESTERN UTAH AND STALLS OVER THAT AREA. A SERIES OF DISTURBANCES EJECTING NORTH AND NORTHEAST OFF THIS LOW WILL BRING CHANCES FOR WETTING RAINS EACH AFTERNOON AND EVENING FOR MUCH OF THE DISTRICT THRU THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM...FINCH AVIATION...FINCH FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, May 19, 8:18 AM MDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 818 AM MDT MON MAY 19 2014 NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-201430- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 818 AM MDT MON MAY 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS SHOULD DEVELOP OVER THE AREA BY LATE THIS AFTERNOON AND MOVE EAST THROUGH THIS EVENING. A FEW STORMS COULD BECOME SEVERE MAINLY ALONG AND SOUTH OF A LINE FROM WHEATLAND TO ALLIANCE FROM MID AFTERNOON THROUGH MID EVENING. GOLF BALL SIZED HAIL AND DOWN BURST WINDS TO 60 MPH WILL BE THE PRIMARY THREATS WITH THESE SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER CHANCE FOR SEVERE THUNDERSTORMS OCCURS WEDNESDAY AFTERNOON INTO THE EVENING HOURS...MAINLY EAST OF THE LARAMIE RANGE. CHANCES FOR WIDELY SCATTERED THUNDERSTORMS WILL EXIST FOR MOST AFTERNOON AND EVENING PERIODS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FROM 3 PM THROUGH 9 PM ALONG AND SOUTH OF A LINE FROM WHEATLAND TO ALLIANCE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101-103>105-109>116-201430- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 818 AM MDT MON MAY 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS SHOULD AFFECT THE AREA THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS ARE NOT EXPECTED HOWEVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR WIDELY SCATTERED THUNDERSTORMS WILL EXIST FOR MOST AFTERNOON AND EVENING PERIODS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, May 19, 7:12 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 7 N DIX 41.34N 103.49W
05/19/2014 E0.50 INCH KIMBALL NE TRAINED SPOTTER
&&
BCHAPMANLocal storm report, May 19, 7:15 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 5 E DIX 41.23N 103.39W
05/19/2014 E1.75 INCH KIMBALL NE LAW ENFORCEMENT
TROOPER REPORTED HAIL ON HWY 30 NORTH OF I-80
&&
BCHAPMANLocal storm report, May 19, 7:30 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 7 N POTTER 41.32N 103.31W
05/19/2014 E0.50 INCH CHEYENNE NE LAW ENFORCEMENT
&&
BCHAPMANLocal storm report, May 19, 7:42 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
742 PM MDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 5 NW SIDNEY 41.18N 103.04W
05/19/2014 E0.25 INCH CHEYENNE NE EMERGENCY MNGR
&&
BCHAPMANSpecial weather statement, May 19, 7:45 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
745 PM MDT MON MAY 19 2014
NEZ055-200230-
CHEYENNE NE-
745 PM MDT MON MAY 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY UNTIL 830 PM
MDT...
AT 738 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF BROWNSON...OR 10 MILES NORTHWEST
OF SIDNEY...MOVING EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
COLTON AROUND 755 PM MDT.
SUNOL AROUND 805 PM MDT.
LODGEPOLE AROUND 815 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 46 AND
77.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4102 10262 4115 10320 4139 10321 4142 10263
4140 10262 4140 10261 4117 10261 4116 10260
4105 10260
TIME...MOT...LOC 0145Z 276DEG 33KT 4124 10300
RUBINLocal storm report, May 19, 8:01 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 4 E SIDNEY 41.13N 102.89W
05/19/2014 E2.00 INCH CHEYENNE NE TRAINED SPOTTER
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 6:08 PM MDT | Special Weather Statement | CYS | Morrill | 52 min |
| May 19, 6:10 PM MDT | Special Weather Statement | CYS | Banner | 65 min |
| May 19, 6:12 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 63 min |
| May 19, 6:15 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 60 min |
| May 19, 6:44 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 61 min |
| May 19, 7:04 PM MDT | Special Weather Statement | CYS | Morrill | 26 min |
| May 19, 7:45 PM MDT | Special Weather Statement | CYS | Cheyenne | 45 min |
| May 20, 5:00 PM MDT | Flash Flood Warning | CYS | Scotts Bluff, Sioux | 6 hr |
| May 20, 5:13 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 62 min |
| May 20, 5:23 PM MDT | Tornado Warning | CYS | Scotts Bluff, Sioux | 37 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.